# SDR ASAA2013062795351

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 26,902 hours, 7,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 20,151 hours, 6,296 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  REPLACED LT RAM AIR INLET ACTUATOR.  OPS CHECKS OK REF AMM 21-51-21-000-801 AND 21-51-21-400-801.  FOLLOWUP TO REPORTS OF LT PACK LIGHT ON RECALL.  REPLACED LT TCV.  OPS AND LEAK CHECKS OK, REF AMM 21-51-10-000-801 AND 21-51-10-400-801.
